Exact Computation of the Robust Multivariate Minimum Volume Ellipsoid Estimator

Sanford Weisberg, R D Cook, D M Hawkins

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)213-218
JournalStatistics and Probability Letters
Volume16
StatePublished - 1992

Cite this

Exact Computation of the Robust Multivariate Minimum Volume Ellipsoid Estimator. / Weisberg, Sanford; Cook, R D; Hawkins, D M.

In: Statistics and Probability Letters, Vol. 16, 1992, p. 213-218.

Research output: Contribution to journalArticle

Weisberg, Sanford ; Cook, R D ; Hawkins, D M. / Exact Computation of the Robust Multivariate Minimum Volume Ellipsoid Estimator. In: Statistics and Probability Letters. 1992 ; Vol. 16. pp. 213-218.
@article{2ce81deeaccd4b0292c8e3a5da263d0c,
title = "Exact Computation of the Robust Multivariate Minimum Volume Ellipsoid Estimator",
author = "Sanford Weisberg and Cook, {R D} and Hawkins, {D M}",
year = "1992",
language = "English",
volume = "16",
pages = "213--218",
journal = "Statistics and Probability Letters",
issn = "0167-7152",
publisher = "Elsevier",

}

TY - JOUR

T1 - Exact Computation of the Robust Multivariate Minimum Volume Ellipsoid Estimator

AU - Weisberg, Sanford

AU - Cook, R D

AU - Hawkins, D M

PY - 1992

Y1 - 1992

M3 - Article

VL - 16

SP - 213

EP - 218

JO - Statistics and Probability Letters

JF - Statistics and Probability Letters

SN - 0167-7152

ER -